# SDR DALA2021112307212

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 1,873 hours, 247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 SEAT 31A EMERGENCY LIGHTING WIRES EXPOSED AT FOOTWELL. CORRECTIVE ACTION: REPLACED SEAT 31A EMERGENCY LIGHT ASSY. (8323944)
